# SDR CA960110502

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Frozen Closed
- Location: Rt Pax
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ON ARRIVAL FOUND R1 DOOR FROZEN. UNABLE TO OPEN. OAT -27 DEGREES. DOOR THAWED USING HEATER.
